Jump to content

Photo

Accutane Journey With Pics

accutane pictures before and after risk acne last resort vitamin b vitamin b5 aha alpha hydroxy acid

5 replies to this topic

#1 sfteen

sfteen

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 1
About Me
  • Joined: 06-May 12

Posted 21 June 2012 - 11:13 PM

Hello All Posted Image. So I'm a 17 year old and have had moderate to severe acne. I HAVE TAKEN EVERYTHING YOU HAVE NO IDEA. OXY WHATVER TO RETIN A TO DOXCYCLINE just everything everything. You have no idea i've done everything.Well I finally got prescribed Accutane (Claravis) took it for id say 2-3 weeks (80 MG) and OMG IT WAS NEARLY ALL GONE SERIOUSLY EVERYTHING a girl even said my skin looked "FLAWLESS" but it insanely chapped my lips and made them peel and cracked the corners of my lips.Howver at times I felt my Bowel feeling like pressured and felt bad like a poking pain also At the time I just couldn't deal with the lips because I had prom coming up and Graduation. Too many important things I didn't wanna deal with that at the time. So I stopped taking it and slowly but surely did my Acne come back STRONG. Well summer's here and now I can kill literally half of the course these next 2 months and finish off the course in college. I Am Taking 2 40 Mg Pills A day which is 80 Mg in total if I'm not mistaken.

The Important Stuff
On Day 2 and I can slowly but surely feel my lips getting dry. Having light stomach problemos but IDK if that's from being nervous from reading all the IBD problems or from taking megadoses of vitamin b5 these past 2 weeks which cause upset stomachs. ACCUTANE IS NOT RELATED TO CROHNS. That's been medically proven in the gastreo-something journal. I think that since I'm starting off at a high dose my derm will lower it next month when i need a refill. AT LEAST WHEN SHE SEE'S MY LIPS. They are not bad YET but if they're anything like last time then ahahah ya.....

I WILL UPDATE THIS REGULARLY SO PLEASE LAVE FEEDBACK . Thank You. P.S. LLOLL FORGET ABOUT MY WEIRD FACIAL EXPRESSIONS PLZIMG_0165.JPG IMG_0166.JPG IMG_0167.JPG

Attached Thumbnails

  • IMG_0173.JPG


#2 allrighty

allrighty

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 606
    Likes: 43
About Me
  • Gender:Male
  • Joined: 22-September 11

Achievements

     

Posted 21 June 2012 - 11:16 PM

Good luck and I hope it helps ur skin.

#3 jamie o

jamie o

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 176
    Likes: 15
About Me
  • Gender:Male
  • Location:NSW, Australia
  • Joined: 22-May 12

Posted 22 June 2012 - 02:43 AM

Hey mate good luck with your Accutane treatment. I'll presume that you know to moisture both your face and lips daily, since you've already been on the medication for a little bit before. The only thing I can think of is that 80 mgs is a pretty high dose to start on. Most people tend to start on somewhere between 20-40 mgs. So if you think you're getting bowel problem, you might want to consider a lower dose. What's considered a dose for long term cure from acne is between 0.5-1 mgs/kg/day. I just thought I'd tell you that, so you know you can do a lower dose if you get any serve side effects at 80 mgs and get the results.
Good luck

Edited by jamie o, 22 June 2012 - 04:31 AM.


#4 sfteen

sfteen

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 1
About Me
  • Joined: 06-May 12

Posted 23 June 2012 - 02:26 AM

Thank You So much for telling me that. Ya I have noticed that myself . However long story short I won't be able to get a new dose since my derm is going on vacation. I contacted her but she wont be in till 2 days so Im gonna take just one pill a day the next 2 to see whats up because she said she doesn't want to give me a refill without seeing me. Also..... I drank slightly today on day 4 so it's best to take it easy on my liver. I never drink but this was a special occasion but it won't happen againPosted Image

As for my skin I am using cetaphil mositurizer and Johnson And Johnson Oil free mositurizer from soap.com (great moisturizer). Lips Wise- Slapping Aquaphor on at night, slightly using burts bess to refresh and i felt my lips getting dry today but dans cortibalm sat it down right away and avoided any embarassment :D

Im 5'11" 151 pounds btw so idk how much I should be taking Im horrible at math

#5 jamie o

jamie o

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 176
    Likes: 15
About Me
  • Gender:Male
  • Location:NSW, Australia
  • Joined: 22-May 12

Posted 23 June 2012 - 04:32 AM

Fair enough. I like doing math, for some unknown crazy reason. You're about 68 kgs. So your dose should be between 35-70 mgs. I guess you'd change that to 40-80 mgs, since you can't have either a quarter or half of a tablet. Your derm could have a good reason for starting you on the maximum dose, but it seems a bit weird considering your problems with Accutane last time. I think the main difference, with taking a lower dose (of 0.5 or higher), is that it will take longer to accumulate the complete dose you need to complete your Accutane course.

#6 MgX

MgX

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 299
    Gallery Images: 56
    Blog Entries: 2
    Likes: 45
About Me
  • Gender:Female
  • Location:PH where it's always either sunny or rainy!
  • Interests:Bugger off..... fighting ACNE!
  • Joined: 01-September 11

Achievements

     

Posted 23 June 2012 - 05:52 PM

....oooppppssssss..... this trend has MATH what NOW?... probably should stay away.....
(just kidding ;))

.....good luck and god bless dude!!!!! Great things working out for you!!!!!!

And there will come a time, you'll see, with no more tears.....



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users